# SDR TAOA039503

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING EMERGENCY EXIT SIGN INOPERABLE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.  (W)
